# SDR UALA2013050903265

- Difficulty date: May 6, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 57,484 hours, 7,217 cycles
- Engine: Pwa PW40903
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Eroded
- Location: Fuselage Nose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME ERODED WITH POSSIBLE DELAMINATION.   REPAIRED IAW SRM 53-10-72.
